# SDR DHL9880303C

- Difficulty date: August 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 1700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, MAIN CARGO COMPT AFT LOWER FLOOR AREA AT STA 1700-1730 FLOOR PANELS DETERIORATED AND CORRODED UPPER AND LOWER SURFACES.  FABRICATED REPAIR FOR ANGLE SUPPORT PER SRM 51-1-4, 2 BY 3FT, N/R 808.
